Illinois Journal of Mathematics

Finite criteria for weak $\mathrm{F}$-regularity

Mordechai Katzman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 453-463.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986018

Digital Object Identifier
doi:10.1215/ijm/1255986018

Mathematical Reviews number (MathSciNet)
MR1407629

Zentralblatt MATH identifier
0855.13003

Subjects
Primary: 13A35: Characteristic p methods (Frobenius endomorphism) and reduction to characteristic p; tight closure [See also 13B22]
Secondary: 13D99: None of the above, but in this section

Citation

Katzman, Mordechai. Finite criteria for weak $\mathrm{F}$-regularity. Illinois J. Math. 40 (1996), no. 3, 453--463. doi:10.1215/ijm/1255986018. https://projecteuclid.org/euclid.ijm/1255986018


Export citation